Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Feeling nauseous and anxiety after an unprotected sex

I had sex on Thursday. It was unprotected and he accidently came in me. I took a Plan B pill about 2 hours after I came home, but realized it was 2 years old and most likely was expired. I felt a little nauseous and now I m anxiety ridden. my periods suppose to come on the 28th. What should I do?
Tue, 8 Oct 2019
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,

The symptoms are mostly due to anxiety. If you are worried you can simply go for a urine pregnancy test to check whether you are pregnant or not.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I have been on antidepressants for three years in mid December I had to stop taking them because I couldn t afford them I have been fine ever...

Recent questions on  Anxiety

doctor1 MD

I keep getting a random throbbing in my neck on the right side...almost like an adrenaline rush would cause. It happens when I am in a relaxed...

doctor1 MD

I(male) had oral sex performed on me by a stranger (male)and now I have stomach pain and a little burning when I urinate. It might just be...

doctor1 MD

I am over weight and have very heavy feeling legs and numbness/tingling in them. I sit for long hours in my job. I have anxiety issues and take...

doctor1 MD

I am a 23 year old female who has been experiencing headaches for several months now. I went to the clinic and found out it was due to tension...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?